Résurgence d'un thème de Huygens-Fresnel

Frédéric Pham

Publications Mathématiques de l'IHÉS (1988)

  • Volume: 68, page 77-90
  • ISSN: 0073-8301

How to cite


Pham, Frédéric. "Résurgence d'un thème de Huygens-Fresnel." Publications Mathématiques de l'IHÉS 68 (1988): 77-90. <http://eudml.org/doc/104044>.

author = {Pham, Frédéric},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {Hamilton-Jacobi equation; semi-classical theory; quantum mechanics},
language = {fre},
pages = {77-90},
publisher = {Institut des Hautes Études Scientifiques},
title = {Résurgence d'un thème de Huygens-Fresnel},
url = {http://eudml.org/doc/104044},
volume = {68},
year = {1988},

AU - Pham, Frédéric
TI - Résurgence d'un thème de Huygens-Fresnel
JO - Publications Mathématiques de l'IHÉS
PY - 1988
PB - Institut des Hautes Études Scientifiques
VL - 68
SP - 77
EP - 90
LA - fre
KW - Hamilton-Jacobi equation; semi-classical theory; quantum mechanics
UR - http://eudml.org/doc/104044
ER -


  1. [Ai] G. I. AIRY, On the Intensity of Light in the neighbourhood of a caustic, Trans. Camb. Phil. Soc., 6 (1838), 379-402. 
  2. [Ar1] V. I. ARNOLD, Integrals of rapidly oscillating functions and singularities of the projections of Lagrangean manifolds, Funct. Anal. and its Appl., 6, 3 (1972), 61-62. Zbl0278.57010MR50 #8594
  3. [Ar2] V. I. ARNOLD, Remarks on the method of stationary phase and Coxeter numbers, Usp. Mat. Nauk, 28, 5 (1973), 17-44. Zbl0291.40005MR53 #1635
  4. [BB] R. BALIAN, C. BLOCH, Solution of the Schrödinger equation in terms of classical paths, Ann. of Physics, 85 (1974), 514-545. Zbl0281.35029MR55 #11840
  5. [Be] M. V. BERRY, Cusped rainbows and incoherence effects in the rippling-mirror model for particle scattering from surfaces, J. Phys., A 8, 4 (1975), 566-584. MR58 #8816
  6. [BM] M. V. BERRY, K. E. MOUNT, Semiclassical approximations in wave mechanics, Rep. Progr. Phys., 35 (1972), 315-397. 
  7. [BNW] M. V. BERRY, J. F. NYE and F. J. WRIGHT, The Elliptic Umbilic Diffraction Catastrophe, Phil. Trans. Roy. Soc. London, A 291 (1979), 453-484. 
  8. [BU] M. V. BERRY, C. UPSTILL, Catastrophe Optics: Morphologies of Caustics and their Diffraction Patterns, Progress in Optics, 18 (1980), 258-346. 
  9. [BW] M. BORN and E. WOLF, Principles of Optics, Pergamon Press, 1975. 
  10. [CNP1] B. CANDELPERGER, C. NOSMAS et F. PHAM, Une approche de la résurgence (livre à paraître). 
  11. [CNP2] B. CANDELPERGER, C. NOSMAS et F. PHAM, Résurgence et Développements semi-classiques (livre en préparation). 
  12. [CFU] C. CHESTER, B. FRIEDMAN and F. URSELL, An Extension of the Method of Steepest Descent, Proc. Camb, Phil. Soc., 53 (1957), 599-611. Zbl0082.28601MR19,853a
  13. [Di] R. B. DINGLE, Asymptotic Expansions : their derivation and interpretation, Acad. Press, 1973. Zbl0279.41030MR58 #17673
  14. [Du] J. J. DUISTERMAAT, Oscillatory integrals, Lagrange immersions and unfolding of singularities, Comm. Pure and Applied Maths., 27 (1974), 207-281. Zbl0285.35010MR53 #9306
  15. [E1] J. ECALLE, Les fonctions résurgentes (Publ. math. Université de Paris-Sud : en plusieurs tomes). Zbl0499.30034
  16. [E2] J. ECALLE, Singularités irrégulières et résurgence multiple, in Cinq applications des fonctions résurgentes (preprint 84T 62, Orsay), 2-42. 
  17. [Eg] I. V. EGOROV, On canonical transformations of pseudo-differential equations, Usp. Mat. Nauk, 24, 5 (1969), 235-236. Zbl0191.43802
  18. [FM] M. V. FEDORIUK, V. P. MASLOV, Semi-classical Approximation in Quantum Mechanics, Reidel Publ. Company, 1981. Zbl0458.58001MR84k:58226
  19. [GS] V. GUILLEMIN, S. STERNBERG, Geometric Asymptotics, A.M.S. Math. Surveys, 14 (1977). Zbl0364.53011MR58 #24404
  20. [Ha] J. HARTHONG, La propagation des ondes, in Etudes sur la mécanique quantique (Astérisque, 111, 1984). 92-208. MR85i:81003
  21. [Hö] L. HÖRMANDER, Fourier integral operators I, Acta Math., 127 (1971), 79-183. Zbl0212.46601MR52 #9299
  22. [K] M. KASHIWARA, Microlocal calculus, in Mathematical problems in Theoretical Physics (Lecture Notes in Physics, 39, 1975). Zbl0355.34033MR58 #31298
  23. [KK] M. KASHIWARA, T. KAWAI, On holonomic systems of microdifferential equations III, Publ. R.I.M.S., Kyoto Univ., 17, 3 (1981), 813-979. Zbl0505.58033MR83e:58085
  24. [KKO] M. KASHIWARA, T. KAWAI, T. OSHIMA, A study of Feynman integrals by microdifferential equations, Commun. Math. Physics, 60 (1978), 97-130. Zbl0392.46025MR58 #24405
  25. [Ma] V. MASLOV, Theory of perturbations and asymptotic methods (Moscow State University, 1965). 
  26. [MG] S. C. MILLER and R. H. GOOD, Jr., A WKB-type Approximation to the Schrödinger Equation, Phys. Rev., 91, 1 (1953), 174-179. Zbl0050.22103
  27. [Mi] TH. MILLER, Verallgemeinerte Airyfunktionen, Dissertation, Bonner Math. Schriften, 1988. Zbl0667.33009
  28. [Pe] T. PEARCEY, The Structure of an Electromagnetic Field in the Neighbourhood of a Cusp of a Caustic, Phil. Mag., 37 (1946), 311-317. MR8,605d
  29. [Ph1] F. PHAM, Caustiques, phase stationnaire, et microfonctions, Acta Mathematica Vietnamica, 2, 2 (1977), 35-101. Zbl0431.58018MR58 #22648
  30. [Ph2] F. PHAM, Singularités des systèmes différentiels de Gauss-Manin, Progress in Math. 2, Birkhäuser (1980). Zbl0524.32015MR81h:32015
  31. [Ph3] F. PHAM, Calcul microdifférentiel complexe et méthode semi-classique, R.C.P. n° 25, vol. 32, I.R.M.A., Strasbourg, 1983, 59-72. 
  32. [Ph4] F. PHAM, Transformées de Laplace des microsolutions de systèmes holonomes, L'enseignement mathématique, 30 (1984), 57-84. Zbl0578.58038MR86d:58112
  33. [Ph5] F. PHAM, Exercice semi-classique, in Actes du colloque Méthodes semiclassiques en mécanique quantique, Publ. Univ. Nantes, Hellfer, Robert & Sjöstrand ed., 1985, 75-77. 
  34. [Ph6] F. PHAM, La descente des cols par les onglets de Lefschetz, avec vues sur Gauss-Manin, in Systèmes différentiels et singularités, Astérisque, 130 (1985), 11-47. Zbl0597.32012MR87h:32017
  35. [Ph7] F. PHAM, Resurgence, Quantized canonical transformations and multi-instanton expansions, in Prospect in Algebraic Analysis, R.I.M.S. Kyoto (à paraître). Zbl0686.58032
  36. [SKK] M. SATO, T. KAWAI, M. KASHIWARA, Microfunctions and pseudodifferential equations, Lecture Notes in Mathematics, 287 (1973), 265-529. Zbl0277.46039MR54 #8747
  37. [V] A. VOROS, The return of the quartic oscillator (the complex WKB method), Ann. Inst. H. Poincaré, 29, 3 (1983), 211-338. Zbl0526.34046MR86m:81051
  38. [W] C. WAGSCHAL, Problème de Cauchy ramifié, à caractéristiques multiples, holomorphes de multiplicité variable, J. Math. pures et appl., 62 (1983), 99-127. Zbl0545.35005MR85e:35008
  39. [WW] E. WHITTAKER and G. WATSON, Modern Analysis, New York, The Macmillan Company, 1947. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.